# SDR CALA2018011300178

- Difficulty date: January 13, 2018
- Submitted: January 14, 2018
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 61,937 hours, 25,819 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Recirculation
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG WET SOCK ODOR IN THE FLT DECK DURING CLIMB.  DID IT ON 2 LEGS.  REMOVED AND REPLACED BOTH CABIN RECIRCULATIION AIR FILTERS IAW AMM 21-21-41-400--001-A.
